Optimal Prevention and Treatment Control on SVEIR Type Model Spread of COVID-19

Jonner Nainggolan


COVID-19 pandemic has disrupted the world's health and economy and has resulted in many deaths since the first case occurred in China at the end of 2019. Moreover, The COVID-19 disease spread throughout the world, including Indonesia on March 2, 2020.  Coronavirus quickly spreads through droplets of phlegm through the throat to the lungs. Researchers in the medical field and the exact science are jointly examined the spread, prevention, and optimal control of COVID-19 disease. Due to the prevention of COVID-19, a vaccine has been found  in early 2021, which at the time, the vaccination process was carried out worldwide against COVID-19. This paper examines the spread model of SVEIR-type COVID-19 by considering the vaccination subpopulation. In this study, control of prevention efforts (  and ) and healing efforts  are given and being analyzed with the fourth-order Runge-Kutta approach. Based on numerical simulations, it can be seen that using the controls    and  can reduce the number of infected individuals in the subpopulation compared to those without control. The  control can increase the number of recovered individual subpopulations.

Keywords: COVID-19; SVEIR model; optimal control; treatment; vaccination.



Full Text:




Kemenkes RI, “Dokumen resmi,” Pedoman kesiapan menghadapi COVID-19, pp. 0–115, 2020.

E. Jung, S. Iwami, Y. Takeuchi, and T. C. Jo, “Optimal control strategy for prevention of avian influenza pandemic,” J. Theor. Biol., vol. 260, no. 2, pp. 220–229, 2009.

M. Veera Krishna, “Mathematical modeling on diffusion and control of COVID–19,” Infect. Dis. Model., vol. 5, pp. 588–597, 2020.

S. S. Moses, S. Qureshi, S. Zhao, A. Yusuf, U. T. Mustapha, and D. He, “Mathematical modeling of COVID-19 epidemic with effect of awareness programs,” Infect. Dis. Model., vol. 6, no. February, pp. 448–460, 2021.

J. Arino and S. Portet, “A simple model for COVID-19,” Infect. Dis. Model., vol. 5, pp. 309–315, 2020.

M. Kamrujjaman, M. S. Mahmud, and M. S. Islam, “Coronavirus Outbreak and the Mathematical Growth Map of COVID-19,” Annu. Res. Rev. Biol., no. March, pp. 72–78, 2020.

M. Imran, M. Wu, Y. Zhao, E. Beşe, and M. J. Khan, “Mathematical Modelling of SIR for COVID-19 Forecasting,” vol. XXX, no. February, pp. 218–226, 2021.

S. K. Biswas, J. K. Ghosh, S. Sarkar, and U. Ghosh, “COVID-19 pandemic in India: a mathematical model study,” Nonlinear Dyn., vol. 102, no. 1, pp. 537–553, 2020.

J. Tian et al., “Modeling analysis of COVID-19 based on morbidity data in Anhui, China,” Math. Biosci. Eng., vol. 17, no. 4, pp. 2842–2852, 2020.

Y. Fang, Y. Nie, and M. Penny, “Transmission dynamics of the COVID-19 outbreak and effectiveness of government interventions: A data-driven analysis,” J. Med. Virol., vol. 92, no. 6, pp. 645–659, 2020.

Y. Li et al., “Mathematical Modeling and Epidemic Prediction of COVID-19 and Its Significance to Epidemic Prevention and,” Ann. Infect. Dis. Epidemiol., vol. 5, no. 1, p. 1052, 2020.

C. Y. Shen, “Logistic growth modelling of COVID-19 proliferation in China and its international implications,” Int. J. Infect. Dis., vol. 96, pp. 582–589, 2020.

M. Tomochi and M. Kono, “A mathematical model for COVID-19 pandemic—SIIR model: Effects of asymptomatic individuals,” J. Gen. Fam. Med., vol. 22, no. 1, pp. 5–14, 2021.

R. ud Din, A. R. Seadawy, K. Shah, A. Ullah, and D. Baleanu, “Study of global dynamics of COVID-19 via a new mathematical model,” Results Phys., vol. 19, p. 103468, 2020.

J. Ma, “Estimating epidemic exponential growth rate and basic reproduction number,” Infect. Dis. Model., vol. 5, pp. 129–141, 2020.

R. Cherniha and V. Davydovych, “A mathematical model for the COVID-19 outbreak and its applications,” Symmetry, Basel, vol. 12, no. 6, 2020.

S. Lenhart and J. T. Workman, Optimal Control Applied to Biological Models, John Chapman and Hall, New York, 2007.

DOI: https://doi.org/10.18860/ca.v7i1.12634


  • There are currently no refbacks.

Copyright (c) 2021 Jonner Nainggolan

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Gajayana Street 50 Malang, East Java, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.